# SDR SWAA042110

- Difficulty date: July 25, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- Aircraft time: 41,488 hours, 37,242 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 65C10300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RON, FOUND NLG ACTUATOR UPPER ATTACH FITTING GUSSET CRACKED.  REMOVED AND REPLACED NLG FITTING PER SRM.
